Alert archive / New York / Freeze Warnings in 2012
Freeze Warning 11, NWS Albany, NY
NWS Albany, NY issued this freeze warning at Oct 8, 2012, 4:34 AM EDT for Hamilton County, Herkimer County, New York. It took effect at Oct 9, 2012, 1:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2012, 4:34 AM EDT (08:34 UTC)
- In effect from
- Oct 9, 2012, 1:00 AM EDT
- Expired
- Oct 9, 2012, 9:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Albany, NY
Counties Hamilton County, NY, Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 80 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
451 WWUS71 KALY 080834 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 434 AM EDT MON OCT 8 2012 NYZ032-033-082115- /O.CAN.KALY.FR.Y.0012.000000T0000Z-121008T1400Z/ /O.NEW.KALY.FZ.W.0011.121009T0500Z-121009T1300Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 434 AM EDT MON OCT 8 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY FOR NORTHERN HERKIMER AND HAMILTON COUNTIES. THE FROST ADVISORY THIS MORNING HAS BEEN CANCELLED DUE TO PERSISTENT CLOUDS WHICH WILL KEEP TEMPERATURES FROM FALLING MUCH BELOW 40 DEGREES. OVERNIGHT TONIGHT WITH A MOSTLY CLEAR SKY...TEMPERATURES LOOK TO DIP TO AROUND FREEZING...COMBINING WITH LITTLE OR NO WIND...TO PRODUCE EXTENSIVE FROST. * TEMPERATURE...29 TO 32 DEGREES F OVERNIGHT TONIGHT. * TIMING...UP TILL 9AM MONDAY MORNING. * IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST WILL DAMAGE OR EVEN DESTROY UNPROTECTED PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ042-082115- /O.CAN.KALY.FR.Y.0012.000000T0000Z-121008T1400Z/ /O.NEW.KALY.FR.Y.0013.121009T0500Z-121009T1300Z/ NORTHERN WARREN- INCLUDING THE CITY OF...WARRENSBURG 434 AM EDT MON OCT 8 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY FOR NORTHERN WARREN COUNTY. THE FROST ADVISORY FOR EARLY THIS MORNING HAS BEEN CANCELLED DUE TO PERSISTENT CLOUDS KEEPING TEMPERATURES FROM FALLING MUCH BELOW 40 DEGREES. * TEMPERATURE...33 TO 36 DEGREES F OVERNIGHT TONIGHT. * TIMING...UP TILL 9AM MONDAY MORNING. * IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL DAMAGE UNPROTECTED PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$ NYZ038>041-047-058-082-083-082115- /O.NEW.KALY.FR.Y.0013.121009T0500Z-121009T1300Z/ SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- SCHOHARIE-WESTERN GREENE-NORTHERN FULTON-SOUTHEAST WARREN- INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS... MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN... AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...COBLESKILL... MIDDLEBURGH...HUNTER...TANNERSVILLE...WINDHAM...NORTHVILLE... MAYFIELD...GLENS FALLS...WEST GLENS FALLS 434 AM EDT MON OCT 8 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY FOR THE MOHAWK VALLEY...NORTHERN CATSKILLS AND THE LAKE GEORGE SARATOGA REGION...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY. * TEMPERATURE...33 TO 36F * IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL DAMAGE UNPROTECTED PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$
3 follow-up statements
971 WWUS71 KALY 081909 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 309 PM EDT MON OCT 8 2012 NYZ058-082015- /O.CAN.KALY.FR.Y.0013.121009T0500Z-121009T1300Z/ WESTERN GREENE- INCLUDING THE CITIES OF...HUNTER...TANNERSVILLE...WINDHAM 309 PM EDT MON OCT 8 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST ADVISORY FOR WESTERN GREENE COUNTY. ALTHOUGH TEMPERATURES ARE STILL EXPECT TO DROP INTO THE MID 30S TONIGHT...EXTENSIVE CLOUD COVER AND A LOW CHANCE OF RAIN WILL PRECLUDE FROST FORMATION. $$ NYZ032-033-090315- /O.CON.KALY.FZ.W.0011.121009T0500Z-121009T1300Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 309 PM EDT MON OCT 8 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY... FREEZE WARNING REMAINS IN EFFECT FOR THE WESTERN ADIRONDACKS. * TEMPERATURE...29 TO 32 DEGREES LATE TONIGHT INTO EARLY TUESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST WILL LIKELY DAMAGE UNPROTECTED PLANTS AND END THE GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ038>042-047-082-083-090315- /O.CON.KALY.FR.Y.0013.121009T0500Z-121009T1300Z/ SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-SCHOHARIE-NORTHERN FULTON-SOUTHEAST WARREN- INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS... MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN... AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...WARRENSBURG... COBLESKILL...MIDDLEBURGH...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS 309 PM EDT MON OCT 8 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY... FROST ADVISORY REMAINS IN EFFECT FOR THE MOHAWK VALLEY...SCHOHARIE VALLEY...AND THE LAKE GEORGE SARATOGA REGION. * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...AREAS OF FROST WILL DAMAGE UNPROTECTED PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$
747 WWUS71 KALY 090208 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1008 PM EDT MON OCT 8 2012 NYZ032-033-091015- /O.CON.KALY.FZ.W.0011.121009T0500Z-121009T1300Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 1008 PM EDT MON OCT 8 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY... FREEZE WARNING REMAINS IN EFFECT FOR THE WESTERN ADIRONDACKS. * TEMPERATURE...29 TO 32 DEGREES LATE TONIGHT INTO EARLY TUESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST WILL LIKELY DAMAGE UNPROTECTED PLANTS AND END THE GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ038>042-047-082-083-091015- /O.CON.KALY.FR.Y.0013.121009T0500Z-121009T1300Z/ SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-SCHOHARIE-NORTHERN FULTON-SOUTHEAST WARREN- INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS... MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN... AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...WARRENSBURG... COBLESKILL...MIDDLEBURGH...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS 1008 PM EDT MON OCT 8 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY... FROST ADVISORY REMAINS IN EFFECT FOR THE MOHAWK VALLEY...SCHOHARIE VALLEY...AND THE LAKE GEORGE SARATOGA REGION. * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...AREAS OF FROST WILL DAMAGE UNPROTECTED PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$
930 WWUS71 KALY 090823 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 423 AM EDT TUE OCT 9 2012 NYZ032-033-091300- /O.CON.KALY.FZ.W.0011.000000T0000Z-121009T1300Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 423 AM EDT TUE OCT 9 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...NORTHERN HERKIMER AND HAMILTON COUNTIES. * TEMPERATURE...29 TO 32 DEGREES. * IMPACTS...FREEZING TEMPERATURES AND WIDESPREAD FROST WILL LIKELY DAMAGE UNPROTECTED PLANTS AND END THE GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NYZ038>042-047-082-083-091300- /O.CON.KALY.FR.Y.0013.000000T0000Z-121009T1300Z/ SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-SCHOHARIE-NORTHERN FULTON-SOUTHEAST WARREN- INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS... MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN... AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...WARRENSBURG... COBLESKILL...MIDDLEBURGH...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS 423 AM EDT TUE OCT 9 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...MOHAWK VALLEY...SCHOHARIE VALLEY AND THE LAKE GEORGE SARATOGA REGION. * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...AREAS OF FROST WILL DAMAGE UNPROTECTED PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this freeze warning went out at Oct 8, 1:49 AM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Oct 8, 1:49 AM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 149 AM EDT MON OCT 8 2012 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE HAS MOVED TO THE EAST OF OUR REGION. HIGH PRESSURE WILL BUILD FROM THE OHIO VALLEY INTO NEW ENGLAND TODAY...AS A STORM PASSES OFF THE MID ATLANTIC COAST. MOST OF THE REGION WILL BE DRY EXCEPT FAR SOUTHERN AREAS MONDAY NIGHT...WHERE SOME RAIN IS POSSIBLE. ANOTHER COLD FRONT WILL RETURN THE CHANCE FOR RAIN SHOWERS TO THE ENTIRE REGION FOR THE MID WEEK PERIOD. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... AS OF 130 AM EDT...THE LATEST REGIONAL RADAR MOSAIC INDICATED THAT THE BATCH OF LIGHT RAIN THAT FELL ACROSS MOST OF THE AREA...HAS SWIFTLY MOVED EAST AND ENDED. H20 VAPOR LOOP TELLS THE REASON WHY...AN IMPRESSIVE MID LEVEL WEDGE OF DRY AIR HAS WORKED OVERTAKEN THE UPPER LEVEL DISTURBANCE SO WHILE THERE STILL MIGHT BE SOME RESIDING LIFT WITH THE FEATURE...THE RAIN MAKING PROCESS HAS BEEN SIGNIFICANTLY COMPROMISED. THEREFORE...WE REMOVED ANY MENTION OF RAIN WITH THIS UPDATE. THE SKY HAS CLEARED A LITTLE FASTER THAN PREVIOUSLY THOUGHT. THIS COULD SET THE STAGE FOR SOME FOG GIVEN THE WET GROUND ALONG WITH LITTLE OR NO WIND IN THE WAKE OF THE SYSTEM. HAVE INTRODUCED PATCHY FOG TO MOST OF THE REGION. THE ONLY EXCEPTION WAS IN THE ADIRONDACK REGION WHERE A FROST ADVISORY CONTINUES. THE THINKING IS SINCE THESE AREAS HAVE ALREADY CLEARED MAYBE NOT QUITE AS MUCH PATCHY FOG AND WITH THE FROST ADVISORY DID NOT WANT TO CONFUSE MATTERS. LEFT OVERNIGHT LOW TEMPERATURES ALONE FOR NOW. LOOK FOR LOWS AROUND 40 IN THE HUDSON VALLEY NORTH THROUGH THE CAPITAL DISTRICT. FURTHER NORTH AND OVER THE HIGHER TERRAIN...EXPECT LOWS IN THE UPPER 30S...EXCEPT LOWER TO MID 30S ACROSS THE ADIRONDACKS WHERE THE FROST ADVISORY CONTINUES. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/... THE MAJOR FEATURE FROM MONDAY ONWARD WILL BE GENERAL 500HPA TROUGHING MID CONTINENT WITH VARIOUS 500HPA SHORT WAVE ROTATING AROUND THE TROF IN FAST FLOW. INITIALLY FCA IS IN WSW TO SW FLOW ALOFT WITH WEAK RIDGING AND AS A RESULT SFC SFC HIGH BUILDS NE FM OHIO VLY. MONDAY SHOULD BE FAIR AND COOL ACROSS THE REGION. CLOUDS MAY INCR TWRD EVENING IN FAR SE...AS A 500HPA SHORT WV ROTATES THROUGH THE SW 500HPA FLOW ACROSS RGN. FM MON NT...FCA IS ON EAST SIDE OF MAIN TROF...WITH WSW- SW FLOW ALOFT. WK SFC HIGH PRESSURE RIDGES FM OH VLY INTO NEW ENG. BUT MAIN BAROCLINIC ZN JUST TO OUR SOUTH...AND THE SHORT WV PARADE CONTINUES. TDYS GUIDANCE SUITE BRINGS CLOUDS WITH NEXT ONE INTO FAR S...AND GFS BRINGS POPS INTO SE 2 COUNTIES. WILL INCR CLOUDS SE MON NIGHT AND CARRY LO CHC POPS FAR S. OTHER THAN THIS FEATURE MONDAY NT...HI PRESSURE AXIS REMAINS FM NEW ENG INTO MID ATLC...SLIDING OFFSHORE WED MORNING. TEMPS WILL BE NR NORMAL DURING THIS PERIOD WITH FAIR WX. BY WED MORNING SERIES OF SHORT WAVE HAVE SHARPENED THE 500HPA TROF WHICH SWEEPS EAST ACROSS THE NE AND DRAGS A CDFNT AND COLD SURGE INTO RGN WED AFT AND EVNG. THIS FRONT WILL BRING YET ANOTHER 6 OR SO HOUR PERIOD OF SHRA BEFORE EXITING RGN LATE WED NT. HI PRESSURE BUILDS IN ITS WAKE WITH CLEARING S AND VARIABLE CLOUDS N AS LK RESPONSE CLOUDS AND -SHRA/-SHSN POSSIBLE N TIER. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... ECMWF/GFS IN AGREEMENT. 500HPA TROF THAT WAS MAINLY MID CONTINENT SHIFTS EAST AND MOVES ACROSS FCA FRI...DEPARTING INTO ATLC BY WEEKEND AS WK 500HPA RIDGING BUILDS INTO GRTLKS. SFC HI PRESSURE AREAS INTO MID ATLC AND SE ATLC SEABOARD THU...IN WAKE OF WED TROF. MINOR DIFFERENCES THU WITH DRIER AIR (PC) IN ECMWF AND FEWER CLOUDS THAN GFS...BUT BY AFTN FCA IN RETURN FLOW OF DEPARTING SFC HI AHEAD OF CDFNT. HPC ALSO FOLLOWS THIS THINKING AND WILL HEDGE TWRD PC/PS THU. FRI CDFNT IS FASTER ON ALL GUIDANCE...AND MOVES THRU LATE THU NT AND EARLY FRI AS MAJOR 500HPA TROF PIVOTS THRU RGN. UP TILL THIS POINT TEMPS WERE NR OR SLIGHTLY ABOVE NORMS. IN WAKE OF THIS CDFNT...BRIEF BUT STRONG COLD SURGE FM CANADA PUSHES DOWN FRI NT AS LARGE HI PRESSURE AREA BUILDS EAST FM GREAT LAKES. TEMPS WILL BE BLO NORM SAT UNDER CLR SKIES. WITH FAST ZONAL TO SLIGHTLY RIDGING FLOW AT 500HPA SFC HIGH DEPARTS SAT NT...AND WMFNT AND SFC LOW MOVING NE FM OH VLY RESULTS IN MILDER WX AND PCPN OVER SPREADING RGN SUN. SINCE ECMWF AND GFS FAIRLY CLOSE...EASTERN FORECAST PRODUCT POPULATED WITH GMOS...WITH SOME SKY COVER MODIFICATIONS THU TO REFLECT ECMWF/HPC THINKING. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... RAIN HAS EXITED THE REGION...AND IT SEEMS THE CLOUDS HAVE ALSO DIMINISHED ACROSS THE HUDSON RIVER VALLEY WITH SOME SLIGHT UPSLOPE FOR THE HIGHER TERRAIN. AS DEWPOINT DEPRESSIONS ARE WITHIN A COUPLE OF DEGREES...AND EARLIER RAINFALL...POTENTIAL FOR FOG AND/OR LOW CLOUDS ARE INCREASING. WE HAVE TRENDED DOWN THIS TAF FORECAST PACKAGE INTO TEMPO IFR CONDITIONS ARE WE CLOSELY MONITOR METARS AND SATELLITE IMAGERY. SPEAKING OF SATELLITE IMAGERY...THERE IS A SLOWLY MOVING MVFR DECK OF STRATUS WEST OF THE HUDSON THAT CONTINUES TO MARCH EASTWARD. HOWEVER...THE AFOREMENTIONED UPSLOPE CONDITIONS SHOULD HELP BREAK THESE CLOUDS AS THEY APPROACH THE VALLEY LOCATIONS. VFR CONDITIONS RETURN DURING THE DAY MONDAY WITH A MIXTURE OF DIURNALLY DRIVEN SCT CLOUDS AND AN INCREASE IN SCT-BKN HIGH AND MID LEVEL CLOUDS AS A WEAK WAVE OF LOW PRESSURE TRACKS ACROSS THE MIDDLE ATLANTIC REGION. OUTLOOK... MON NT-TUE NT...VFR. NO SIG WX. WED...VFR. CHC MVFR IN SHOWERS. THU...VFR. NO SIG WX. FRI...VFR/MVFR CHC -SHRA IN THE AM. && .FIRE WEATHER... NO FIRE WEATHER RELATED ISSUES ARE EXPECTED. AN UPPER LEVEL DISTURBANCE WILL BRING A PERIOD OF LIGHT RAIN TO THE REGION THIS EVENING. HIGH PRESSURE WILL BUILD INTO THE REGION ON MONDAY WITH FAIR AND COOL WEATHER INTO WEDNESDAY. TUESDAY. ANOTHER FRONTAL SYSTEM WILL BRING A PERIOD OF SHOWERS LATE WEDNESDAY. && .HYDROLOGY... NO WIDESPREAD HYDRO PROBLEMS ARE EXPECTED OVER THE NEXT 5-7 DAYS. EXPECT GENERALLY UNDER ONE TENTH OF AN INCH OF RAINFALL THIS EVENING. ADDITIONAL RAIN AND HIGHER ELEVATION SNOW SHOWERS WILL BE POSSIBLE WEDNESDAY AND AGAIN FRIDAY...WITH OVERALL QPF REMAINING BELOW ONE QUARTER OF AN INCH. THESE AMTS WILL PRODUCE LITTLE IF ANY RESPONSE ON AREAS RIVERS AND CREEKS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...FROST ADVISORY UNTIL 10 AM EDT THIS MORNING FOR NYZ032-033-042. MA...NONE. VT...NONE. && SYNOPSIS...FRUGIS/HWJIV NEAR TERM...FRUGIS/HWJIV SHORT TERM...SNYDER LONG TERM...SNYDER AVIATION...BGM/FRUGIS FIRE WEATHER...SNYDER HYDROLOGY...SNYDER
Hazardous weather outlook, Oct 7, 5:43 PM EDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 543 PM EDT SUN OCT 7 2012 NYZ032-033-042-081100- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- 543 PM EDT SUN OCT 7 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN AND SOUTHERN ADIRONDACKS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. FROST AND OR FREEZE CONDITIONS ARE POSSIBLE MONDAY NIGHT AS A LARGE RIDGE OF HIGH PRESSURE SETTLES ACROSS THE REGION WITH CLEAR SKIES AND LIGHT WINDS. LOW TEMPERATURES IN THE MID 20S TO MID 30S ARE CURRENTLY FORECAST FOR MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ038>041-043-047>054-058>061-063>066-082>084- VTZ013>015-081100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 543 PM EDT SUN OCT 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...THE MOHAWK AND SCHOHARIE VALLEYS...GREATER CAPITAL REGION...GLENS FALLS AND SARATOGA SPRINGS AREAS...TACONICS...EASTERN CATSKILLS...AND THE TACONICS OF EASTERN NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FROST AND OR FREEZE CONDITIONS ARE POSSIBLE MONDAY NIGHT AS A LARGE RIDGE OF HIGH PRESSURE SETTLES ACROSS THE REGION WITH CLEAR SKIES AND LIGHT WINDS. LOW TEMPERATURES IN THE MID 20S TO MID 30S ARE CURRENTLY FORECAST FOR MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 4:34 AM EDT | Frost Advisory | ALY | Fulton, Greene, Herkimer, Montgomery, Saratoga, Schoharie and 1 more | 28 hr |
Nearby
Freeze Warnings in New York, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.